# SDR DALA2015033102567

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 44,938 hours, 16,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY BATTERY PACK FOR ROW 16, 17 AND 18 DEF NEED REPLACEMENT.  MAINTENANCE R & R EMERGENCY BATTERY PACK AT ROWS 16, 17, 18 DEF IAW AMM 33-51.  ALL CHECKS OK.
